# SDR C2XA11CL048

- Difficulty date: February 13, 2011
- Submitted: February 16, 2011
- Operation: Air carrier
- Aircraft: N12967
- Make and model: Emb EMB-145LR
- Aircraft serial: 145133
- Aircraft time: 28,395 hours, 21,317 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Hose
- Part number: 8151138
- Condition: Worn
- Location: A/C Pack
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT 6002 - THE CREW REPORTED A SMOKE SMELL WHEN THE NR 1 PACK WAS SELECTED.  MAINTENANCE PLACED THE NR 1 PACK ON MEL.   MAINTENANCE REPLACED THE HOSES AT THE DUAL TEMP CONTROL VALVE.  OPERATIONAL CHECKS WERE GOOD.
